# SDR AWK2003F00003

- Difficulty date: February 12, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5096R
- Make and model: Beech 58
- Aircraft serial: TH1996
- Engine: Cont IO550*
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: 589200541
- Condition: Intermittent
- Location: Heater
- Part time: 174 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT HEATER SYSTEM, FOUND INTERMITTENT ELECTRIC FUEL PUMP, HEATER ALSO BACKFIRES PERIODICALLY WHEN STARTING.  THIS IS THE SECOND AIRCRAFT WE HAVE HAD IN THE PAST WEEK TO HAVE THIS PROBLEM.  SAME MODEL AND ONLY 19 SERIAL NUMBERS APART.
